MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 58MM, G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 58MM, G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number INTEGRIP CC, CLUSTER 58MM, G3
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 55 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, discomfort, clicking, swelling, gait impairment, poor balance, bone loss, and bone damage.The patient additionally reported emotional distress.During the procedure a large osteolytic cyst was found, including synovitis.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-1729-2022 x-ray: no.Operative notes: no.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitant devices: (b)(6), - nv gxl linr, ntrl, 36mm id, group 3 cups; (b)(6), 170-36-03 - biolox delta femoral head 36mm od, +3.5mm; (b)(6), 180-65-15 - alteon 6.5mm screw, 15mm; (b)(6), 180-65-35 - alteon 6.5mm screw, 35mm; (b)(6), 188-01-11 - wedge plasma x/o sz 11.

Brand Name
INTEGRIP CC, CLUSTER 58MM, G3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21265129
Report Number1038671-2025-00538
Device Sequence Number18528252
Product Code JDI
UDI-Device Identifier10885862038807
UDI-Public10885862038807
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTEGRIP CC, CLUSTER 58MM, G3
Device Catalogue Number186-01-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date01/29/2025
Date Device Manufactured01/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale